Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 111, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 3, 2012, 7:20 PM CDT for 6 counties in Minnesota. It was in force for 55 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2012, 7:20 PM CDT (00:20 UTC)
- Expired
- Aug 3, 2012, 8:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Becker County, MN, Clay County, MN, Hubbard County, MN, Otter Tail County, MN, Wadena County, MN, Wilkin County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 203 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 7:35 PM CDT | TSTM WND DMG | Lake Park, MN | TREE 4 INCHES IN DIAMETER DOWN IN ADDITION TO SMALLER BRANCHES. |
| Aug 3, 7:37 PM CDT | TSTM WND GST 107 | 2 Nnw Rothsay, MN | PEAK WINDS MEASURED AT THE MN DOT RWIS SITE ALONG INTERSTATE 94 NEAR MP37. |
| Aug 3, 7:38 PM CDT | TSTM WND DMG | 2 Nne Rothsay, MN | NUMEROUS LARGE BRANCHES DOWN. POWER LINES DOWN. |
| Aug 3, 7:40 PM CDT | TSTM WND DMG | Rothsay, MN | NUMEROUS LARGE BRANCHES DOWN AROUND TOWN. POWER OUTAGES. |
| Aug 3, 7:50 PM CDT | TSTM WND DMG | 4 S Detroit Lakes, MN | NUMEROUS LARGE TREES AND TREE LIMBS BROKEN DOWN NEAR THE WE FEST CAMPGROUNDS. SOME TENT AND TRAILER DAMAGE. WE FEST CONCERT BOWL EVACUATED IN ADVANCE OF STORM. |
| Aug 3, 7:50 PM CDT | TSTM WND DMG | Pelican Rapids, MN | 300 YEAR OLD 12 INCH DIAMETER MAPLE FELLED. |
| Aug 3, 8:00 PM CDT | TSTM WND DMG | Lake Lida, MN | SEVERAL LARGE TREES WERE BROKEN DOWN OR UPROOTED ONTO HOMES OR VEHICLES. REPORT AND PHOTOS POSTED TO LOCAL NEWS MEDIA VIA FACEBOOK. |
| Aug 3, 8:05 PM CDT | TSTM WND DMG | Pelican Rapids, MN | 4 TO 6 INCH DIAMETER TREES DOWN, CITY OF PELICAN RAPIDS WITHOUT POWER. |
| Aug 3, 8:05 PM CDT | TSTM WND DMG | Vergas, MN | NUMEROUS 4 TO 6 INCH DIAMETER BRANCHES BROKEN DOWN AND A FEW LARGER TREES BROKEN DOWN. |
| Aug 3, 8:13 PM CDT | TSTM WND GST 61 | Fergus Falls, MN | |
| Aug 3, 8:15 PM CDT | TSTM WND DMG | Star Lake, MN | BOAT LIFTS... DOCKS AND BOATS WERE FLIPPED ONTO SHORE. REPORT AND PHOTOS POSTED TO LCAL NEWS MEDIA VIA FACEBOOK. |
| Aug 3, 8:20 PM CDT | TSTM WND GST 57 | 4 N Ottertail, MN | OBSERVED ALONG HIGHWAY 108 AT RUSH LAKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 2:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 576 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1840 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
589
WUUS53 KFGF 040020
SVRFGF
MNC005-027-057-111-159-167-040115-
/O.NEW.KFGF.SV.W.0111.120804T0020Z-120804T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
720 PM CDT FRI AUG 3 2012
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BECKER COUNTY IN NORTHWEST MINNESOTA...
SOUTHEASTERN CLAY COUNTY IN NORTHWEST MINNESOTA...
SOUTHERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
WADENA COUNTY IN CENTRAL MINNESOTA...
NORTHEASTERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 815 PM CDT
* AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF HAWLEY TO 3
MILES WEST OF CARLISLE...MOVING TO THE EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FERGUS FALLS...HITTERDAL AND ELIZABETH AROUND 725 PM CDT.
PELICAN RAPIDS...LAKE PARK AND ERHARD AROUND 730 PM CDT.
UNDERWOOD...MAPLEWOOD STATE PARK AND LAKE LIDA AROUND 735 PM CDT.
WESTBURY...SHOREHAM AND PHELPS AROUND 740 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE DALE...DALTON...EDWARDS...DETROIT LAKES...RICHWOOD AND
FRAZEE.
FOR MOTORISTS ON INTERSTATE 94...SEVERE THUNDERSTORMS WILL BE BETWEEN
MINNESOTA MILE MARKER 46 AND MINNESOTA MILE MARKER 68...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4680 9467 4680 9477 4640 9477 4637 9472
4636 9473 4636 9486 4636 9514 4613 9514
4614 9628 4697 9645 4721 9465 4681 9465
TIME...MOT...LOC 0020Z 250DEG 43KT 4685 9627 4639 9621
WIND...HAIL 70MPH 1.00IN
$$
TG1 follow-up statement
811
WWUS53 KFGF 040050
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
750 PM CDT FRI AUG 3 2012
MNC005-027-057-111-159-167-040115-
/O.CON.KFGF.SV.W.0111.000000T0000Z-120804T0115Z/
HUBBARD MN-WADENA MN-CLAY MN-OTTER TAIL MN-BECKER MN-WILKIN MN-
750 PM CDT FRI AUG 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WADENA COUNTY
IN CENTRAL MINNESOTA...AND SOUTHERN HUBBARD COUNTY IN NORTH CENTRAL
MINNESOTA...AND BECKER AND SOUTHEASTERN CLAY COUNTIES IN NORTHWEST
MINNESOTA...AND NORTHEASTERN WILKIN AND OTTER TAIL COUNTIES IN WEST
CENTRAL MINNESOTA UNTIL 815 PM CDT...
AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 2 MILES SOUTHWEST OF RICHWOOD TO
3 MILES SOUTH OF STAR LAKE...MOVING TO THE EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FRAZEE...VINING AND ROCHERT AROUND 755 PM CDT.
PERHAM...PARKERS PRAIRIE AND HENNING AROUND 800 PM CDT.
TOAD LAKE AND MANY POINT LAKE AROUND 805 PM CDT.
NEW YORK MILLS...WRIGHTSTOWN AND SNELLMAN AROUND 810 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS
INCLUDE RICHVILLE...OTTERTAIL...HEIGHT OF LAND LAKE...ALMORA...
EVERGREEN AND DEER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4680 9467 4680 9477 4640 9477 4637 9472
4636 9473 4636 9486 4636 9514 4613 9514
4614 9628 4697 9645 4721 9465 4681 9465
TIME...MOT...LOC 0050Z 250DEG 43KT 4697 9577 4651 9572
WIND...HAIL 70MPH 1.00IN
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:21 PM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Aug 3, 2:21 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 221 PM CDT FRI AUG 3 2012 .SHORT TERM (TONIGHT-MONDAY)...MAIN CONCERN WILL BE SEVERE POTENTIAL. 12Z MODELS IN DECENT AGREEMENT AND WILL USE A BLEND FOR DETAILS. SITUATION APPEARS TO BE UNFOLDING AS EXPECTED. SURFACE BOUNDARY/COLD FRONT ACROSS CENTRAL NORTH DAKOTA WILL CONTINUE TO PROPAGATE EASTWARD INTO THE EVENING HOURS. AS FORCING (SEEN BY SHOWERS AND THUNDERSTORMS BEHIND THIS FEATURE) MOVES INTO THE AREA OF HIGHER INSTABILITY (WEAKER CIN) EXPECT MORE SURFACE BASED AND THUS STRONGER STORMS...LIKELY BY 20Z-21Z. EXPECTING A STRONG LINE OF STORMS TO MOVE THROUGH THE REGION FROM WEST TO EAST...MUCH LIKE THE HRRR HAS BEEN SUGGESTING. THE MAIN QUESTION AT THIS POINT IS WHETHER OR NOT VERY STRONG DEEP LAYER (50+ KNOTS) ENTERING THE WESTERN FA AFTER 00Z WILL INTERACT WITH THE LINE OF STORMS. THE STRONGEST DEEP LAYER SHEAR MAY LAG THE STORMS...BUT INCREASING SHEAR SHOULD HELP AID ORGANIZED ACTIVITY. SEE SWODY1/SWOMCD 1691/WATCH 553 FOR MORE DETAILS. MADE SOME MINOR CHANGES TO POP/WX GRIDS BASED ON EXPECTED TIMING. SATURDAY...UPPER LOW WILL SLOWLY PROPAGATE THROUGH THE REGION. COLD AIR ADVECTION AND WINDY CONDITIONS EXPECTED BY THE AFTERNOON HOURS...ALONG WITH SHOWERS AND POSSIBLY THUNDER. SUNDAY-MONDAY...NORTHWEST FLOW ALOFT WITH WARMING AIRMASS WILL BE THE GENERAL RULE. A WEAK FROPA IS EXPECTED ON MONDAY...BUT DRY AIRMASS WILL REMAIN IN PLACE AND NO PRECIP EXPECTED. .LONG TERM (MONDAY NIGHT-FRIDAY)...MEDIUM RANGE MODELS SHARE SAME BASIC LARGE-SCALE SYNOPTIC PATTERN NEXT WEEK...BUT DIFFER QUITE A BIT IN DETAIL. WITH RIDGE CENTERED OVER THE FOUR CORNERS AND A HUDSON BAY TROUGH...NORTHWEST FLOW ALOFT WILL PREVAIL ACROSS THE NORTHERN PLAINS. BOTH GFS/ECMWF PAINT PERIODS OF LIGHT QPF TUESDAY NIGHT THROUGH THE END OF THE WEEK WITH WEAK EMBEDDED SHORT- WAVES...SO WILL MAINTAIN ALL BLEND 20 TO 30 POPS. NO REAL CHANGE IN AIR MASS...SO TEMPERATURES WILL RANGE FROM THE 80S DURING THE DAY TO THE 60S AT NIGHT. && .AVIATION...SHOWERS AND THUNDERSTORMS ACROSS CENTRAL ND WILL MOVE EAST- NORTHEASTWARD LATE THIS AFTERNOON AND EVENING...IMPACTING ALL TAF SITES. SOME STORMS MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL. CEILINGS AND VISIBILITY MAY ALSO DROP INTO THE MVFR/IFR RANGE WITH STRONGER STORMS. GUSTY SOUTH-SOUTHEAST WIND WILL SHIFT TO THE WEST-NORTHWEST OVERNIGHT AFTER COLD FRONTAL PASSAGE. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && TG/ROGERS
Hazardous weather outlook, Aug 3, 5:54 AM CDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 554 AM CDT FRI AUG 3 2012 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-041100- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 554 AM CDT FRI AUG 3 2012 ...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT FOR ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND ISOLATED TORNADOES FROM 3 PM UNTIL MIDNIGHT. THE BEST CHANCE FOR TORNADOES IS EXPECTED ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR IN SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA. A STRONG COLD FRONT AND UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE THROUGH THE REGION TONIGHT...CAUSING THE CHANCE FOR SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. DK
In the hours before
Special weather statement, Aug 3, 3:29 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
329 PM CDT FRI AUG 3 2012
NDZ007-008-032130-
CAVALIER ND-PEMBINA ND-
329 PM CDT FRI AUG 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PEMBINA AND
NORTHEASTERN CAVALIER COUNTIES UNTIL 430 PM CDT...
AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 10 MILES NORTHEAST OF LANGDON...MOVING TO THE NORTHEAST
AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
VANG AROUND 340 PM CDT.
WALHALLA AROUND 405 PM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4900 9827 4900 9768 4877 9825 4893 9843
4901 9830
TIME...MOT...LOC 2029Z 233DEG 18KT 4889 9822
ROGERSLocal storm report, Aug 3, 5:01 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
501 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 7 SW TOLNA 47.76N 98.55W
08/03/2012 EDDY ND PUBLIC
CORN FLATTENED AS WELL AS SEVERAL BRANCHES REPORTED DOWN.
&&
JAMSpecial weather statement, Aug 3, 5:30 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 530 PM CDT FRI AUG 3 2012 NDZ038-039-049-052-053-032315- BARNES ND-CASS ND-RANSOM ND-RICHLAND ND-SARGENT ND- 530 PM CDT FRI AUG 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RICHLAND...NORTHERN SARGENT...RANSOM...SOUTHWESTERN CASS AND EXTREME SOUTHEASTERN BARNES COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 615 PM CDT... AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 8 MILES WEST OF LISBON...OR 35 MILES SOUTH OF VALLEY CITY...MOVING TO THE EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... GWINNER AROUND 535 PM CDT. LISBON AROUND 540 PM CDT. MILNOR AND ENDERLIN AROUND 550 PM CDT. VENLO...SHELDON AND DE LAMERE AROUND 555 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4673 9711 4625 9692 4614 9798 4661 9803 TIME...MOT...LOC 2230Z 252DEG 34KT 4644 9780 TG
Local storm report, Aug 3, 5:59 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
559 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL GRAND FORKS 47.92N 97.07W
08/03/2012 E0.25 INCH GRAND FORKS ND PUBLIC
REPORT FROM MENARDS STORE 32 AV/42 ST.
&&
WBARRETTLocal storm report, Aug 3, 6:34 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
634 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 2 E PETERSBURG 48.01N 97.96W
08/03/2012 NELSON ND PUBLIC
STRONG WINDS FLATTENED CORN AND LASTED 5 TO 10 MIN. TIME
ESTIMATED FROM RADAR.
&&
JAMLocal storm report, Aug 3, 6:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
648 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL GRANDIN 47.24N 97.00W
08/03/2012 E0.88 INCH CASS ND PUBLIC
NEAR MM 91 ON INTERSTATE 91 -- PEA TO NICKEL SIZE HAIL.
&&
WBARRETTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:11 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Norman, Polk, Red Lake | 64 min |
| Aug 3, 7:22 PM CDT | Tornado Warning | FGF | Clearwater, Polk, Red Lake | 39 min |
| Aug 3, 7:32 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Mahnomen, Norman | 58 min |
| Aug 3, 7:44 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 61 min |
| Aug 3, 7:54 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Pennington, Polk, Red Lake | 66 min |
| Aug 3, 7:57 PM CDT | Tornado Warning | FGF | Becker, Clay, Mahnomen, Norman | 48 min |
| Aug 3, 8:06 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 54 min |
| Aug 3, 8:12 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Hubbard, Otter Tail, Wadena | 63 min |
| Aug 3, 8:20 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Norman and 1 more | 55 min |
| Aug 3, 8:27 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods, Marshall, Roseau | 63 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.